# SDR DALA13030353753

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AD DRIVEN, SEAT TRACK AT RBL 24 HAS TWO OTBD HOLES HAVE CRACK INDICATIONS.  MX REPAIRED SEAT TRACK IAW ERA 514893-14, REV ORIGINAL.
